Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Convergence of extended Lagrange interpolation
HTML articles powered by AMS MathViewer

by Giuliana Criscuolo, Giuseppe Mastroianni and Donatella Occorsio PDF
Math. Comp. 55 (1990), 197-212 Request permission


The authors give a procedure to construct extended interpolation formulae and prove some uniform convergence theorems.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D05, 41A05
  • Retrieve articles in all journals with MSC: 65D05, 41A05
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 197-212
  • MSC: Primary 65D05; Secondary 41A05
  • DOI:
  • MathSciNet review: 1023044